# SDR SWAA2022090750525

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737
- Aircraft serial: 36922
- Aircraft time: 19,094 hours, 9,068 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Position
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EVAC SLIDE GIRT BAR HOOK LOOSE / [01] ADJUSTED HOOK IAW AMM 25-66-00
